Sh:249

Bib entry
@article{Sh:249,
 author = {Hajnal, Andr{\'a}s and Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon},
 title = {{Splitting strongly almost disjoint families}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {295},
 number = {1},
 year = {1986},
 pages = {369--387},
 issn = {0002-9947},
 doi = {10.2307/2000161},
 mrclass = {03E05 (03E35 03E55 04A20 54A25 54A35)},
 mrnumber = {831204},
 mrreviewer = {Andrzej Szyma\'nski},
 doi = {10.2307/2000161}
}